Ask an expert
Question

16 Feb 2004

concerned about pregnancy
My boyfriend and I had sex yesterday without a condom, I am on the pill (yasmin) but have recently changed from Diane (9 days ago) I also skipped my period by not taking the inactive pills. This morning I had a very thick, cloudy discharge. I heard about changes in discharge due to hormonal changes in pregnancy. I was wondering what the chances of been pregnant were under these circumstaces.

Am rather concerned.
Answer 386 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should be safe after 7 days of active pills. The thick discharge could be due to the hormones of the Pill and is not a sign of pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote